| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision due to pain and articular surface implant fracture post-operatively.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown persona tibial component catalog #: ni lot #: ni, unknown persona femoral component catalog #: ni lot #: ni.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d6a, d10, g3, g6, h2, h11.D10 - concomitant devices - persona cemented stemmed tibial component right size g catalog #: 42532007902 lot #: 64950437, persona cemented all poly patella 35mm catalog #: 42540200035 lot #: 65029452, persona posterior stabilized standard cemented femoral component right size 9 catalog #: 42500606602 lot #: 64340037, persona cemented tapered stem extension 14mm x + 30mm catalog #: 42557000114 lot #: 65112887.
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision due to pain and articular surface implant fracture approximately four (4) years post-operatively.Attempts have been made, however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: a1.Visual evaluation of pictures provided showed signs of use and implantation and the post feature was confirmed to have fractured off from the body of the implant.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.